×

zbMATH — the first resource for mathematics

The remainder term for analytic functions of Gauss-Radau and Gauss- Lobatto quadrature rules with multiple end points. (English) Zbl 0724.41024
A study is undertaken of the kernels in the contour integral representation of the remainder terms for Gauss-Radau and Gauss-Lobatto quadrature rules over the interval [-1,1]. It is assumed that the respective end points in these rules have multiplicity two, and that integration is with respect to one of the four Chebyshev weight functions namely \((1-t^ 2)^{\pm}\), \((1-t)^{\pm}\), \((1+t)^{\mp}\). The points on the contour where the modulus of the kernel attains its maximum value are found for two of the weight functions. Numerical results are presented for the remaining weights. Only those elliptic contours which have foci at the points \(\pm 1\) are considered.

MSC:
41A55 Approximate quadratures
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Davis, P.J., Interpolation and approximation, (1963), Blaisdell Englewood Cliffs, NJ · Zbl 0111.06003
[2] W. Gautschi, On the remainder term for analytic functions of Gauss-Lobatto and Gauss-Radau quadratures, Rocky Mountain J. Math., to appear. · Zbl 0768.41027
[3] Gautschi, W.; Tychopoulos, E.; Varga, R.S., A note on the contour integral representation of the remainder term for a Gauss-Chebyshev quadrature rule, SIAM J. numer. anal., 27, 219-224, (1990) · Zbl 0685.41019
[4] Gautschi, W.; Varga, R.S., Error bounds for Gaussian quadrature of analytic functions, SIAM J. numer. anal., 20, 1170-1186, (1983) · Zbl 0545.41040
[5] Szegö, G., Orthogonal polynomials, () · JFM 65.0278.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.